Thread: Is this the norm????
04-27-2003, 03:10 PM #1
Is this the norm????
Hey ppl,first things first,new to the board so a 'big up' to everyone!! Secondly,i do a fair bit of research into things b4 i ask coz i've seen the way bro's get flamed 4 not doing it, but i came off of a deca and dianabol stack in sept,7 months back, and during this i had a touch of gyno....sore, slightly lumpy nipples. Thing is, ive still fu**ing got it. Not as bad, lumps gone down slightly but still sore to the touch. How long does this shit last??? Is it normal to last this long??? Oh and by the way i did do the clomid after 4 about 2 and a bit weeks. Any info will be greatly appreciated. Cheers guys.
04-27-2003, 03:38 PM #2AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
04-27-2003, 03:47 PM #3
Yeah. took it 4 a while but in all honesty i didnt take that much. Still tho,would it last this long otherwise? I'm not 2 worried about it just wanna know. Thanx anyway bro.
04-27-2003, 03:57 PM #4
Nolva does not help with deca induced gyno...But does help with d-ball induced gyno, if there is such a thing.
For one, if you have gyno now....It's to late for the nolva.
For deca, you would have needed bromo or winny during your cycle. Not sure what advise to give you now, exept maybe go see a real Dr.
04-27-2003, 04:13 PM #5
04-27-2003, 04:22 PM #6
time to go under the knife, that sucks.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)